A member asked:

In a uc flare up. on rowasa (mesalamine) and hc supp. formed stool today. after had blood, and have had blood since. i can feel a cut inside. anal fissure?

2 doctors weighed in across 2 answers
Dr. Clarene Cress answered

Specializes in Pediatrics

but it is also likely that the bleeding is coming from irritation from insertion of the suppository, an intermal hemorrhoid, or the colitis itself. A fissure usually bleeds only when passing a BM, so if there is urgency and need to have frequent BM's, or you are just passing blood, I would be more concerned that this is related to your UC and suggest you check with your GI doctor.

Answered Dec 15, 2014

3.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. M. Hytham Beck answered

Specializes in Surgery

most likely specially if it burn with watery BM you have UC stay in touch with your physician because your risk of cancer increased each year after ten years so keep in touch with your GI good luck

Answered Dec 29, 2014

3.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...